Alert archive / Ohio / Tornado Warnings in 2020
Tornado Warning 24, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Oct 23, 2020, 7:09 PM EDT for Clark County, Greene County, Madison County, Ohio. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 23, 2020, 7:09 PM EDT (23:09 UTC)
- Expired
- Oct 23, 2020, 7:28 PM EDT
- In force
- 19 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Clark County, OH, Greene County, OH, Madison County, OH
The radar
The Cincinnati radar (KILN), 47 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 23, 1:56 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 204 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1014 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
744
WFUS51 KILN 232309
TORILN
OHC023-057-097-232345-
/O.NEW.KILN.TO.W.0024.201023T2309Z-201023T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
709 PM EDT Fri Oct 23 2020
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Clark County in west central Ohio...
Northeastern Greene County in west central Ohio...
Southwestern Madison County in central Ohio...
* Until 745 PM EDT.
* At 709 PM EDT, a severe thunderstorm capable of producing a tornado
was located near South Charleston, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
London, South Charleston, Choctaw Lake, Lisbon, Brighton, South
Vienna, South Solon, Newport, Selma, Pitchin, Interstate 70 at
State Route 56, Gladstone, Madison Lake and Plattsburg.
This includes I-70 in Ohio between mile markers 67 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3973 8377 3977 8381 3985 8380 3998 8350
3987 8335 3974 8336
TIME...MOT...LOC 2309Z 249DEG 25KT 3978 8372
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos2 follow-up statements
301
WWUS51 KILN 232315
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
715 PM EDT Fri Oct 23 2020
OHC057-232324-
/O.CAN.KILN.TO.W.0024.000000T0000Z-201023T2345Z/
Greene OH-
715 PM EDT Fri Oct 23 2020
...THE TORNADO WARNING FOR NORTHEASTERN GREENE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Ohio.
LAT...LON 3987 8335 3977 8336 3978 8374 3979 8374
3982 8377 3985 8377 3998 8350
TIME...MOT...LOC 2314Z 249DEG 25KT 3979 8368
$$
OHC023-097-232345-
/O.CON.KILN.TO.W.0024.000000T0000Z-201023T2345Z/
Clark OH-Madison OH-
715 PM EDT Fri Oct 23 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR
SOUTHEASTERN CLARK AND SOUTHWESTERN MADISON COUNTIES...
At 714 PM EDT, a severe thunderstorm capable of producing a tornado
was located over South Charleston, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
London, South Charleston, Choctaw Lake, Lisbon, Brighton, South
Vienna, Newport, Pitchin, Interstate 70 at State Route 56, Madison
Lake, Plattsburg and Selma.
This includes I-70 in Ohio between mile markers 68 and 75.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3987 8335 3977 8336 3978 8374 3979 8374
3982 8377 3985 8377 3998 8350
TIME...MOT...LOC 2314Z 249DEG 25KT 3979 8368
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos164
WWUS51 KILN 232328
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
728 PM EDT Fri Oct 23 2020
OHC023-097-232337-
/O.CAN.KILN.TO.W.0024.000000T0000Z-201023T2345Z/
Clark OH-Madison OH-
728 PM EDT Fri Oct 23 2020
...THE TORNADO WARNING FOR SOUTHEASTERN CLARK AND SOUTHWESTERN
MADISON COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
Gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central and west central Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3987 8335 3977 8336 3978 8374 3979 8374
3982 8377 3985 8377 3998 8350
TIME...MOT...LOC 2325Z 249DEG 25KT 3982 8357
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 23, 3:08 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Oct 23, 3:08 PM EDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 308 PM EDT Fri Oct 23 2020 .SYNOPSIS... A strong cold front will sweep across the region this evening into tonight bringing the chance for thunderstorms. High pressure will then build in on Saturday leading to cool conditions. A warm front will develop south of the area on Sunday and low pressure will track along that front on Monday. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Warm and humid conditions (temperatures in the middle 70s and dew points in the middle 60s) have lead to the development of an unstable atmosphere this afternoon. The unstable, uncapped profile east of an approaching cold front has created a favorable environment for the development of widespread thunderstorms. As the afternoon/evening progresses, MLCAPE is forecast to be in excess of 1000 J/kg and overlap with bulk shear values greater than 30 knots leading to potential for organized, deep convection. Additionally, 0-1 km SRH values are exceeding 150 m2/s2 which signals potential for rotating updrafts. Fairly steep mid-level lapse rates around 7.5 C/km signal hail potential as well. The tornadic potential remains low, but a brief tornado cannot be completely ruled out if storm segments organize NW-SE, which is parallel to the 0-3km bulk shear vector. A severe thunderstorm watch has been issued for the I-70, and parts of the I-71, corridors where the severe threat is greatest. Damaging winds and hail will be the main storm threats along with locally heavy rainfall. The severe threat will rapidly end this evening as the cold front progresses east and storms weaken around 9PM. Behind the front, winds shift out of the northwest and much cooler, drier air is advected into the region. Forecast lows range from near 40 north of Dayton to the upper 40s near the Ohio River. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... High pressure builds in from the north on Saturday leading to much cooler high temperatures than we have had in the past few days. Forecast highs are in the lower 50s. Northerly winds and cloudy periods will accompany the cooler temperatures. Some drizzle may also be possible due to low-level saturation being persistent. Cool conditions continue into Saturday night under northeasterly flow. Forecast lows are in the middle 30s north of I-70 and are in the lower 40s south of the Ohio River. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Sunday, southwesterly jet stream flow begins to advect deeper moisture into the region. Cloud cover expands during the day with temperatures only moderating a few degrees warmer. Precipitation chances increase first across the northwest late Sunday as isentropic lift enhances vertical motion. Low pressure trough then stretches over the region throughout the day on Monday, with widespread showers and embedded thunder providing another drought quenching rainfall. While not made with the high confidence this far out, chances look fairly high that much of the area receives at least one inch in rainfall before rain gradually ends Tuesday morning. With a frontal boundary stretched over the region, temperatures will be coolest (upper 40s, 50s) across the northwest and warmest across the south (low to mid 60s). For the middle of next week (Tues-Wed), confidence is increasing that there may be a decent dry spell due to the positively tilted trough breaking down. While a trough persists over the upper Midwest, the flow is much more zonal due to a piece of the trough breaking away from the primary jet flow. The cut-off low over the Southwest US limits the number of embedded shortwaves moving through the Ohio Valley, and therefore limiting the potential for rain. With the front to the south, it's hard to find any source of recovery for temperatures as lower theta-e values continue to advect in from the northwest. Temperatures are likely near or a few degrees below normal. Thursday and Friday remains highly uncertain due to the rainfall chances being directly associated with the propagation of the closed low moving through the Central US. Another wrench in the confidence that has recently been introduced is tropical in orientation. 95L, which currently sits in the western Caribbean may actually influence rainfall chances late next week. As the close low shift east into the lower Mississippi Valley, the tropical moisture associated with any tropical disturbance that eventually moves into the Gulf of Mexico, would be pulled northward into the Eastern US. Ultimately, light rainfall chances remain in the forecast for Thursday and Friday, but with these two major factors in play, forecast changes should be anticipated. Cloud cover, rain chances, and no major air mass changes means that temperatures are expected to be near average for late October. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... Agitated fields of 3000-4000 ft AGL cumulus have developed over the Ohio Valley in the warm, humid, air to the east of an approaching cold front. Coverage of cumulus clouds will continue to increase this afternoon as widespread showers and thunderstorms develop. VFR conditions will be periodically interrupted by IFR/MVFR ceilings and visibilities during thunderstorms. Some of the strongest storms may contain gusty winds over 40 knots and hail. Outside of storms, winds east of the cold front will be southerly/southwesterly from 12-17 knots with higher gusts. Thunderstorms quickly subside behind the cold front as IFR/MVFR ceilings and northwesterly winds develop between 2200Z and 0400Z. A brief period of gusty northwesterly winds may occur right after frontal passage. By Saturday morning, MVFR ceilings are likely to start to scatter as drier are works in with northerly flow. OUTLOOK... Thunderstorms are possible again on Monday. MVFR conditions are possible again on Monday and Tuesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Campbell NEAR TERM...Campbell SHORT TERM...Campbell LONG TERM...McGinnis AVIATION...Campbell
Hazardous weather outlook, Oct 23, 3:14 PM EDT, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 314 PM EDT Fri Oct 23 2020 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-241915- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 314 PM EDT Fri Oct 23 2020 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. A few strong to severe thunderstorms will be possible as a cold front moves across the area this evening. Storms could produce strong wind gusts and hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed, while following all local, state and CDC guidelines.
In the hours before
Special weather statement, Oct 23, 6:17 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Wilmington OH
617 PM EDT Fri Oct 23 2020
INZ073-232245-
Ripley IN-
617 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RIPLEY COUNTY UNTIL 645
PM EDT...
At 617 PM EDT, radar indicated a strong thunderstorm near Vernon,
moving east at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Versailles, Milan, Osgood, Holton, Friendship, Versailles Lake, Cross
Plains, Rexville, Benham, Olean and New Marion.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3908 8544 3917 8510 3915 8509 3893 8514
3893 8520 3891 8521 3891 8544
TIME...MOT...LOC 2217Z 257DEG 31KT 3897 8551
HatzosSpecial weather statement, Oct 23, 6:41 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Wilmington OH
641 PM EDT Fri Oct 23 2020
INZ073>075-080-232315-
Switzerland IN-Ripley IN-Ohio IN-Dearborn IN-
641 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT OHIO...RIPLEY...SOUTHWESTERN
DEARBORN AND NORTHWESTERN SWITZERLAND COUNTIES UNTIL 715 PM EDT...
At 641 PM EDT, radar indicated a strong thunderstorm 8 miles
southwest of Versailles, moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Versailles, Milan, Osgood, Dillsboro, Moores Hill, Pleasant,
Manchester, Hartford, Holton, Fairview, Aberdeen, Rexville, Cold
Springs, Avonburg, Farmers Retreat, Friendship, Versailles Lake,
Mount Sinai, Pate and Benham.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3912 8544 3920 8501 3907 8496 3887 8495
3887 8520 3892 8520 3891 8544
TIME...MOT...LOC 2241Z 259DEG 26KT 3898 8538
HatzosSpecial weather statement, Oct 23, 6:44 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Wilmington OH
644 PM EDT Fri Oct 23 2020
KYZ089-094-232330-
Carroll KY-Owen KY-
644 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CARROLL AND CENTRAL OWEN
COUNTIES UNTIL 730 PM EDT...
At 643 PM EDT, radar indicated a strong thunderstorm near New Castle,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Owenton, Sanders, Sparta, Worthville, Gratz, Elk Lake, Long Ridge,
Langstaff, Wheatley, New Liberty, English, Squiresville, Eagle
Station, Elmer Davis Lake and Carson.
This includes I-71 in Kentucky between mile markers 39 and 44, and
between mile markers 46 and 53.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3847 8495 3849 8499 3852 8498 3851 8503
3856 8501 3856 8506 3860 8508 3858 8521
3861 8522 3862 8520 3869 8498 3866 8493
3869 8488 3864 8478 3846 8474 3844 8492
3845 8491 3846 8493 3844 8494 3844 8496
TIME...MOT...LOC 2243Z 252DEG 26KT 3852 8523
HatzosSpecial weather statement, Oct 23, 6:47 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
647 PM EDT Fri Oct 23 2020
OHZ051-053-061-232315-
Montgomery OH-Clark OH-Miami OH-
647 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLARK...
NORTHEASTERN MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES UNTIL 715 PM
EDT...
At 647 PM EDT, radar indicated a strong thunderstorm over Englewood,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Penny size hail...
Locations impacted include...
Dayton, Huber Heights, Troy, Trotwood, Vandalia, Englewood, Tipp
City, New Carlisle, West Milton, Brown, Riverside, Clayton, Union,
Shiloh, Donnelsville, Casstown, Ginghamsburg, Fort Mckinley, Phoneton
and State Route 41 at State Route 235.
This includes the following Interstates...
I-70 in Ohio between mile markers 26 and 43.
I-75 in Ohio between mile markers 57 and 72.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4005 8403 3991 8389 3977 8427 3990 8438
4012 8411
TIME...MOT...LOC 2247Z 232DEG 27KT 3986 8427
ARSpecial weather statement, Oct 23, 6:57 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
657 PM EDT Fri Oct 23 2020
OHZ053-054-062-232330-
Madison OH-Clark OH-Greene OH-
657 PM EDT Fri Oct 23 2020
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CLARK...NORTHEASTERN
GREENE AND SOUTHWESTERN MADISON COUNTIES UNTIL 730 PM EDT...
At 656 PM EDT, radar indicated a strong thunderstorm near Cedarville,
moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Locations impacted include...
Springfield, London, Cedarville, South Charleston, Harmony, Lisbon,
Brighton, South Vienna, South Solon, Catawba, Clifton, Newport,
Springfield Municipal Airport, Hustead, John Bryan State Park, Selma,
Pitchin, Gladstone and Plattsburg.
This includes I-70 in Ohio between mile markers 55 and 71.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4001 8358 3976 8338 3972 8381 3983 8388
4002 8365
TIME...MOT...LOC 2256Z 241DEG 20KT 3979 8377
ARSpecial weather statement, Oct 23, 6:57 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
657 PM EDT Fri Oct 23 2020
OHZ044>046-052-232345-
Champaign OH-Delaware OH-Logan OH-Union OH-
657 PM EDT Fri Oct 23 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN CHAMPAIGN
AND SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...WESTERN
DELAWARE AND UNION COUNTIES IN CENTRAL OHIO UNTIL 745 PM EDT...
At 657 PM EDT, radar indicated strong thunderstorms along a line
extending from near Richwood to near North Lewisburg, moving east at
50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
One half inch diameter hail...
Locations impacted include...
Delaware, Marysville, Richwood, North Lewisburg, Ashley, West
Mansfield, New California, Radnor, Milford Center, Ostrander,
Woodstock, Magnetic Springs, Cable, Raymond, Delaware State Park,
Broadway, Warrensburg, Pottersburg, Kennard and Kilbourne.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4044 8325 4043 8302 4042 8301 4041 8292
4036 8292 4016 8316 4016 8375 4050 8352
4051 8350 4051 8326
TIME...MOT...LOC 2257Z 258DEG 45KT 4049 8329 4019 8361
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 1:42 PM EDT | Special Weather Statement | ILN | Clermont | 33 min |
| Oct 23, 2:10 PM EDT | Special Weather Statement | ILN | Clinton | 35 min |
| Oct 23, 2:35 PM EDT | Special Weather Statement | ILN | Highland | 25 min |
| Oct 23, 2:43 PM EDT | Special Weather Statement | ILN | Highland | 32 min |
| Oct 23, 3:07 PM EDT | Special Weather Statement | ILN | Highland | 23 min |
| Oct 23, 3:31 PM EDT | Special Weather Statement | ILN | Highland | 29 min |
| Oct 23, 3:56 PM EDT | Special Weather Statement | ILN | Ross | 34 min |
| Oct 23, 4:08 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Oct 23, 4:18 PM EDT | Special Weather Statement | ILN | Mercer | 27 min |
| Oct 23, 4:29 PM EDT | Special Weather Statement | ILN | Clermont | 31 min |
| Oct 23, 4:44 PM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 31 min |
| Oct 23, 4:53 PM EDT | Special Weather Statement | ILN | Brown | 37 min |
| Oct 23, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Highland | 48 min |
| Oct 23, 5:19 PM EDT | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Miami, Shelby | 26 min |
| Oct 23, 5:36 PM EDT | Special Weather Statement | ILN | Brown | 24 min |
| Oct 23, 5:39 PM EDT | Special Weather Statement | ILN | Hardin | 36 min |
| Oct 23, 5:53 PM EDT | Special Weather Statement | ILN | Preble | 37 min |
| Oct 23, 6:11 PM EDT | Special Weather Statement | ILN | Montgomery | 34 min |
| Oct 23, 6:13 PM EDT | Special Weather Statement | ILN | Adams | 32 min |
| Oct 23, 6:15 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 33 min |
| Oct 23, 6:47 PM EDT | Special Weather Statement | ILN | Miami | 28 min |
| Oct 23, 6:57 PM EDT | Special Weather Statement | ILN | Clark | 33 min |
| Oct 23, 7:28 PM EDT | Special Weather Statement | ILN | Clark | 32 min |
| Oct 23, 7:43 PM EDT | Special Weather Statement | ILN | Delaware, Madison, Union | 32 min |
Nearby
Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.